RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 4, Pages 903–907 (Mi tvp3684)  

Short Communications

On a type of stochastic differential equations with anticipation

A. A. Dorogovtsev

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: We consider equations analogous to Itф stochastic differential equations but which contain the stochastic derivative instead of the stochastic differential. We prove the existence of a solution and also the preservation of peculiarities of equations that contain an extended stochastic integral.

Keywords: stochastic derivative, extended stochastic integral, equations with anticipation.

Full text: PDF file (326 kB)

English version:
Theory of Probability and its Applications, 1995, 40:4, 753–756

Bibliographic databases:

Received: 12.05.1993

Citation: A. A. Dorogovtsev, “On a type of stochastic differential equations with anticipation”, Teor. Veroyatnost. i Primenen., 40:4 (1995), 903–907; Theory Probab. Appl., 40:4 (1995), 753–756

Citation in format AMSBIB
\Bibitem{Dor95}
\by A.~A.~Dorogovtsev
\paper On a type of stochastic differential equations with anticipation
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 4
\pages 903--907
\mathnet{http://mi.mathnet.ru/tvp3684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405157}
\zmath{https://zbmath.org/?q=an:0860.60036}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 4
\pages 753--756
\crossref{https://doi.org/10.1137/1140086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WD22100016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3684
  • http://mi.mathnet.ru/eng/tvp/v40/i4/p903

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:150
    Full text:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020